DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Arava (Leflunomide) - Pulmonary Embolism - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Pulmonary Embolism ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Arava (Leflunomide) where reactions include pulmonary embolism. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Arava side effects in 71 year old female

Reported by a consumer/non-health professional from Belgium on 2012-08-17

Patient: 71 year old female

Reactions: Retroperitoneal Abscess, Pulmonary Embolism

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Arava



Possible Arava side effects in 60 year old female

Reported by a physician from Switzerland on 2012-04-10

Patient: 60 year old female

Reactions: Pulmonary Embolism, non-Hodgkin's Lymphoma

Drug(s) suspected as cause:
Methotrexate
    Administration route: Oral
    Indication: Rheumatoid Arthritis
    Start date: 2002-01-01
    End date: 2006-08-01

Methotrexate
    Start date: 2006-01-01
    End date: 2007-08-01

Arava
    Indication: Rheumatoid Arthritis
    Start date: 2007-05-29
    End date: 2012-01-31

Remicade
    Indication: Rheumatoid Arthritis
    Start date: 2008-04-29
    End date: 2012-01-27

Other drugs received by patient: Levothyroxine Sodium



Possible Arava side effects in 71 year old male

Reported by a consumer/non-health professional from Australia on 2012-03-28

Patient: 71 year old male

Reactions: Pulmonary Embolism, Pancreatitis

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Arava

Other drugs received by patient: Aspirin; Metformin HCL; Novorapid; Isoptin; Tamsulosin HCL



Possible Arava side effects in 71 year old male

Reported by a consumer/non-health professional from Australia on 2012-03-13

Patient: 71 year old male

Reactions: Pulmonary Embolism, Pancreatitis

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Arava

Other drugs received by patient: Tamsulosin HCL; Novorapid; Acetylsalicylic Acid SRT; Metformin HCL; Isoptin

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014